# SDR SABA980051

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 941
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Contaminated
- Location: Rt Engine
- Part time: 9,360 hours
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RDU - FLT 5215 - RIGHT PROP REMOVED DUE TO METAL CONTAMINATION.  REMOVED AND REPLACED RIGHT PROP IAW JE 32 MM ATA RET 61-00-01.  PROP REPLACED WITH ENGINE REPLACEMENT.  (M)
